# SDR MASA2017062212396

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 29,738 hours, 24,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3) PAX DOOR ILLUM STRIPS DETERIORATED.  REPLACED STRIPS.
